MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC
Catalog Number TSTW1GG325015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.Customer not returning.Product not received at investigation site.
 
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/25mm blister 3 us broke during use.Doctor was working on a calcified canal on tooth #5, approximately 3mm of the tip broke near the apex.Doctor filled behind.File was discarded.No injury.
 
Additional Manufacturer Narrative
No product will be returned for investigation.Product was discarded and no lot number available for investigation of dhr.

Brand Name
WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22025229
Report Number2320721-2025-00072
Device Sequence Number7136200
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3250151
UDI-PublicD716TSTW1GG3250151
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTSTW1GG325015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown